# SDR 9JLA20110107001

- Difficulty date: January 7, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N800FL
- Make and model: Raythn HAWKER800
- Aircraft serial: 258005
- Aircraft time: 11,415 hours, 9,438 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Position Switch
- Part number: 258NA5155
- Condition: Shorted
- Location: Slat/Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW DISCOVERED DURING THE PREFLIGHT CHECKS A SSU/FLAP FAULT INDICATION. MX TROUBLESHOT THE FAULT AND FOUND BOTH THE RT INBD/OTBD FLAP POSITION FLAP SWITCHES SHORTED TO GROUND AND THE F5 3AMP FUSE FOR THE NR2 SSU WAS OPEN.  BOTH FLAP POSITION SWITCHES WERE REPLACED WITH NEW SWITCHES (PN 25-8NA5-155) AND RIGGED AND A NEW FUSE WAS INSTALLED. FUNCTIONAL CHECKS WERE SATISFACTORY. THE TECHS REPORTED THE DEFECTIVE SWITCHES REMOVED WERE IDENTIFIED AS BEING FROM THE SAME LOT. NOTE: THE DEFECTIVE SWITCHES WERE DESTROYED BEFORE THE LOT NUMBERS WERE RECORDED.
